Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Can vitamins tablet be the reason for delay in periods?

my periods are getting delayed.I am taking vitamin tablets.whether this could be the reason for delaying of periods?
Asked On : Thu, 7 Apr 2011
Answers:  2 Views:  595
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hi welcome to health care vitamin tablet are not reasons to delay may be due to anxiety,stress,hormonal imbalance.
Answered: Thu, 7 Apr 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear,thanks for the query.No dear vitamin tablets can not delay period.If you are having delayed periods since long means 2-3 months,please visit a doctor for examination and diagnosis.take care.
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor